# SDR AALA202110155175

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 60,211 hours, 29,567 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032200200
- Part serial: A13159
- Condition: Excess Play
- Location: Lt Wing Te Flap
- Part time: 17,827 hours, 10,379 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FLAP WING INTERCONNECTION STRUT BEARING EXCESSIVE PLAY, FOUND CORROSION THROUGH INSPECTION HOLES. REMOVED AND REPLACED LEFT FLAP INTERCONNECTING STRUT PER AMM 27-51-44-0401 OPERATIONS CHECK GOOD. RECHECK FOR TEMPORARY AT REPAIR OF CONDUIT TO BE ACCOMPLISHED EVERY 24 MONTHS PER AARD 27-51-00-1. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
